# SDR SWIA202157470

- Difficulty date: April 11, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 38,504 hours, 29,156 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT THROUGH 25,000 FO NOTICE CONSTANT FLASHES LIKE SPARKS AT BASE OF THE RIGHT WINDSHIELD. THE FLASHES PICKED UP INTENSITY TO THE POINT THAT I COULD SEE IT FROM THE CAPTAIN SIDE. I TURNED OFF THE WINDSHIELD HEAT AND IT SEEMED TO STOP. UPON LANDING WE NOTICED THEREÂ€™S ABOUT A 3 INCH CRACK FROM THE BASE GOING UP ALSO IN THE SAME AREA THE SPARKS AND FLASHES WHERE COMING FROM.    (FLIGHT 2959 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 22614552 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED RH SIDE WINDOW IN REFERENCE TO AMM 56-12-01. COMPLIED WITH TASK CARD 56-220-1000-SKY. SEE CP 22618235-1 FOR PRESSUREIZATION CHECK
